Hölder regularity for parabolic De Giorgi classes in metric measure spaces

Research output: Contribution to journalArticleScientificpeer-review


  • Mathias Masson
  • Juhana Siljander

Research units

  • University of Helsinki


We give a proof for the Hölder continuity of functions in the parabolic De Giorgi classes in metric measure spaces. We assume the measure to be doubling, to support a weak (1, p)-Poincaré inequality and to satisfy the annular decay property.


Original languageEnglish
Pages (from-to)187-214
Number of pages28
JournalManuscripta Mathematica
Issue number1-2
Publication statusPublished - 2013
MoE publication typeA1 Journal article-refereed

    Research areas

  • 31E05, Primary 35B65, Secondary 35K65

ID: 12919801